RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 4(106), Pages 225–231 (Mi umn6529)  

This article is cited in 1 scientific paper (total in 1 paper)

Doctoral theses

Asymptotic methods in the theory of ordinary differential equations with small parameters multiplying the highest derivatives

A. B. Vasil'eva


Full text: PDF file (799 kB)

Bibliographic databases:

Document Type: Thesis

Citation: A. B. Vasil'eva, “Asymptotic methods in the theory of ordinary differential equations with small parameters multiplying the highest derivatives”, Uspekhi Mat. Nauk, 17:4(106) (1962), 225–231

Citation in format AMSBIB
\Bibitem{Vas62}
\by A.~B.~Vasil'eva
\paper Asymptotic methods in the theory of ordinary differential equations with small parameters multiplying the highest derivatives
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 4(106)
\pages 225--231
\mathnet{http://mi.mathnet.ru/umn6529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=140766}
\zmath{https://zbmath.org/?q=an:0104.31502}


Linking options:
  • http://mi.mathnet.ru/eng/umn6529
  • http://mi.mathnet.ru/eng/umn/v17/i4/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kireev I.V., Nemirovskii Yu.V., “Asimptoticheskie metody issledovaniya lineinykh gamiltonovykh sistem uravnenii statiki uprugikh obolochek vrascheniya”, Vychislitelnaya mekhanika sploshnykh sred = computational continuum mechanics, 4:2 (2011), 35–60  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:265
    Full text:140
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019